Skip to main content
Article thumbnail
Location of Repository


By Saida (mrc-cads) Labani, Reviewed José, M. Arrieta and J. Math


Global existence and maximal attractor of facilitated diffusion model. (English summary) Forum Math. 15 (2003), no. 6, 923–933. The authors study the asymptotic behavior of solutions of a reaction-diffusion system of three equations with non-homogeneous Dirichlet or Robin boundary conditions in a bounded smooth domain of R N. They study the equation in the space of nonnegative functions of (L ∞ (Ω)) 3. They show first the existence of an absorbing set in this space. Afterwards, using the regularization properties of the semigroup, they show that the nonlinear semigroup is asymptotically compact. From here, the existence of the global attractor follows easily

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.